Forum

pain after injection

Hi anybody else had this, I auto injected my copoxone as normal and this, its happened twice now - first time just before christmas lasted about 15 minutes, the one yesterday about hour and half

I injected in my belly about 5 cms in from belly button  and within a couple of minutes a pain in my belly travelling down my thighs to my knees - like a spasm type pain in the legs and like really bad stomach ache - really really painful - the injection site was more or less the same place but about a month apart - ended up in A & E this time but by time I was seen it was wearing off so felt a real fraud

what did i do ? was it a muscle or something , no breathless or flushing like I have been warned about so quiet scared if I should stop - been on it for about a year and this is the first problems - trying to get in touch the nurse but in the meantime, anybody got any advice/comment.

Thanks

 

No idea what it was, but if this is the only site that it happens at, it's probably best just not to do your belly from now on.

Karen x

 

 

hi,

I have same sort of issues if I inject in my belly, so I dont! I use my legs and upper arms on a rotation. also make sure its not too cold, I find this very painful!! I have been injecting for 4 months now, and the odd one really hurts, but otherwise I just carry on, and forget about it!

Probably not very helpful but hey!!

 

Jo